Removing the time dependence in a rapidly oscillating Hamiltonian

Ildar Gabitov, Ian Marshall

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Hamiltonian systems with rapidly oscillating explicit dependence on time are considered. The wavelength of this oscillation is treated as a small parameter and it is shown how to remove the time dependence up to some order in the small parameter by means of a canonical transformation presented in the form of an asymptotic series. The result has applications for the study of pulse propagation for high bit-rate transmission in optical fibres.

Original languageEnglish (US)
Pages (from-to)845-857
Number of pages13
JournalNonlinearity
Volume11
Issue number4
DOIs
StatePublished - Jul 1 1998
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Removing the time dependence in a rapidly oscillating Hamiltonian'. Together they form a unique fingerprint.

  • Cite this